Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On isoclinal sequences of spheres

Author: Asia Ivić Weiss
Journal: Proc. Amer. Math. Soc. 88 (1983), 665-671
MSC: Primary 51B10; Secondary 51N25
MathSciNet review: 702296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In $ n$-dimensional inversive geometry it is possible to construct an infinite sequence of $ (n - 1)$-spheres with the property that every $ n + 2$ consecutive numbers are isoclinal. For every such sequence there is a Möbius transformation which advances the spheres of the sequence by one.

References [Enhancements On Off] (What's this?)

  • [1] H. S. M. Coxeter, Loxodromic sequences of tangent spheres, Aequationes Math. 1 (1968), 104–121. MR 0235456
  • [2] Leon Gerber, Sequences of isoclinal spheres, Aequationes Math. 17 (1978), no. 1, 53–72. MR 0493744
  • [3] J. G. Mauldon, Sets of equally inclined spheres, Canad. J. Math. 14 (1962), 509–516. MR 0142031
  • [4] A. Weiss, On Coxeter's loxodromic sequences of tangent spheres, The Geometric Vein, Springer-Verlag, Berlin and New York, 1982.
  • [5] J. B. Wilker, Inversive geometry, The geometric vein, Springer, New York-Berlin, 1981, pp. 379–442. MR 661793
  • [6] -, Möbius transformations in dimension $ n$, Period. Math. Hungar. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 51B10, 51N25

Retrieve articles in all journals with MSC: 51B10, 51N25

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society